| Model Number |
TIGHTROPE® II ABS, IMPLANT OPEN |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
Event or Problem Description
It was reported on 03/30/2023 by a sales representative via phone that 2x ar-1588tn-21 tightrope pull tab broke and would not pull through to complete the mechanism.2x btb tightrope was used to complete procedure.Case involvement, no patient effect.